RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Amirov, Serif

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:83
Abstract pages:680
Full texts:148
References:128
E-mail:

http://www.mathnet.ru/eng/person104975
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/913201

Publications in Math-Net.Ru
2016
1. Sh. Amirov, A. I. Kozhanov, “Global Solvability of Initial Boundary-Value Problems for Nonlinear Analogs of the Boussinesq Equation”, Mat. Zametki, 99:2 (2016),  171–180  mathnet  mathscinet  elib; Math. Notes, 99:2 (2016), 183–191  isi  scopus
2014
2. Sh. Amirov, A. I. Kozhanov, “Solvability of a mixed problem for some of higher-order Sobolev-type strongly nonlinear equations”, Sib. Zh. Ind. Mat., 17:4 (2014),  14–30  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021